Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Multiplicative homomorphisms of matrices


Authors: Eliot Chamberlin and James Wolfe
Journal: Proc. Amer. Math. Soc. 4 (1953), 37-42
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0052382-1
MathSciNet review: 0052382
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. L. van der Waerden, Moderne Algebra, vols. I, II, 1931.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0052382-1
Article copyright: © Copyright 1953 American Mathematical Society